Turnpike theorem for terminal functionals in infinite horizon optimal control problems

Mammadov, Musa and Evans, Robin J. 2015, Turnpike theorem for terminal functionals in infinite horizon optimal control problems, Journal of mathematical analysis and applications, vol. 428, no. 2, pp. 1147-1160, doi: 10.1016/j.jmaa.2015.03.048.

Attached Files
Name Description MIMEType Size Downloads

Title Turnpike theorem for terminal functionals in infinite horizon optimal control problems
Author(s) Mammadov, Musa
Evans, Robin J.
Journal name Journal of mathematical analysis and applications
Volume number 428
Issue number 2
Start page 1147
End page 1160
Total pages 14
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-08-15
ISSN 0022-247X
1096-0813
Keyword(s) Turnpike property
Differential inclusions
Optimal control
Terminal functional
Asymptotic stability
Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
LINEAR-PROGRAMMING APPROACH
HAMILTONIAN-SYSTEMS
SADDLE-POINTS
CONVEX
LAGRANGE
Language eng
DOI 10.1016/j.jmaa.2015.03.048
Field of Research 0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical and Electronic Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30119769

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 9 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 27 Mar 2019, 12:15:03 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.